Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium is up there with Pennicilin and Aspiri Squiggles

Posted by barbaracat on July 13, 2005, at 15:16:30

In reply to Re: Lithium is up there with Pennicilin and Aspiri, posted by Squiggles on July 12, 2005, at 17:15:15


>
> You say 1200mg made you ill - how so?

**When I wasn't up to the therapeutic dose, my doctor suggested I go from 300 twice a day to 900 all at night. I felt nauseaus and shakey for a week. Then did 300 in am and 900 in pm and had very bad tremors to the point where I'd poke my eye trying to put in my contacts.

I felt trembly inside, quivery, cognitively doped, blunted, peeing like a racehorse. It DID NOT feel like a good thing and my intuition said 'hey! does this feel like it's doing you any good?' No, said I.

So, against my pdocs advice, over a 1 weeks period I simply decreased to 300mg twice a day, or at the point where I wasn't feeling those weird sensations. This is where I am now and other than difficulty losing weight and having to be extra careful watching my thyroid, I have no side effects at all.

I do know that this is not just placebo because when I've tried to stop taking just this small amount, like recently, I have no doubt that I need it.

It's interesting, I was doing just great before my recent 10 day interruption and I'm still having a hard time getting back to where I was. Feeling depressed and very lethargic and sleeping alot. One never knows if it's a flu or something (I have a slight fever) or if it's a depression or something to push through. Screw it. I'm going back to bed. - Barbara
>
> Presently, I am at Day 30 and I feel as if
> i have climbed Mount Everest on speed.
> I am a bit tired and as you say sort of low
> but a little jittery too -- probably shock :-)
>
> My bloods are probably near 0.8 now, maybe
> more after 30 days on the old familiar VALEANT
> version. I feel almost normal -- it just
> crept up on me the generic - really strange.
>
> Thanks again - that is a very helpful post.
>
> Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:509665
URL: http://www.dr-bob.org/babble/20050713/msgs/527163.html